RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 1998 Volume 38, Number 12, Pages 1983–1988 (Mi zvmmf1765)

This article is cited in 2 papers

Numerical solution of boundary value problems for linear systems of stochastic differential equations

S. M. Prigarin

Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

UDC: 519.676

MSC: Primary 65C30; Secondary 60H10, 34F05, 65L10, 60H35, 49J15

Received: 01.10.1997
Revised: 08.04.1998


 English version:
Computational Mathematics and Mathematical Physics, 1998, 38:12, 1903–1908

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025